This picture was taken of me at a family gathering in the year of my diagnosis. I have all the classic signs of high prednisone use: round face, round tummy, and dowager’s hump. The good-looking man next to me is my hubby and caretaker.
During those first two years after the diagnosis of Wegener’s Granulomatosis, he took care of me in every way he could. It was rough. Mainly because I was on high dosages of cytoxan and prednisone in an attempt to get the disease under control. The side-effects were horrible and he didn’t know if I would make it.
But I have. The picture on the right was taken last year in the Northern Nevada Railroad Museum. I still have the round face, round tummy, and dowager’s hump, but they have receded a little as the prednisone use has been lowered.
What I want to talk about is supplements. Yes, one of the things that my doctors have been talking about is that as someone with a chronic illness and kidney insufficiency, I need to take extra vitamins to keep healthy.
I started taking vitamin supplements from Herbalife and I have noticed that my skin is getting softer. Really, prednisone has caused a lot of problems with my skin. Also, I started using their weight loss products and now I can get into my size 16 pants. I still have a muffin top, so I won’t be wearing them yet, but when this second picture was taken, my size 18 pants were too tight.
My doctors have told me that my energy levels had peaked because of the medications that I have to take. (imuran and prednisone) BUT since I started taking the Herbalife multi-vitamin and herbal concentrate my energy levels have increased enough that I am starting to walk two miles three times per week. Before I started, I had enough energy to walk across the apartment complex to get my mail.
Lift-off is an energy tablet you put into water. It gives you energy without the crash.
My life is changing for the better. I have more energy now to write, walk, and visit friends. Maybe these products can help you too.
As for you die-hard dieters, I lost ten pounds while on prednisone. It is almost impossible… I am trying to get down to my pre-disease weight.